Advanced Search
MyIDEAS: Login

Kali P. Rath

Contents:

This is information that was supplied by Kali Rath in registering through RePEc. If you are Kali P. Rath , you may change this information at the RePEc Author Service. Or if you are not registered and would like to be listed as well, register at the RePEc Author Service. When you register or update your RePEc registration, you may identify the papers and articles you have authored.

Personal Details

First Name: Kali
Middle Name: P.
Last Name: Rath
Suffix:

RePEc Short-ID: pra509

Email: [This author has chosen not to make the email address public]
Homepage:
Postal Address:
Phone:

Affiliation

Department of Economics
University of Notre Dame
Location: South Bend, Indiana (United States)
Homepage: http://economics.nd.edu/
Email:
Phone: (574) 631-7698
Fax:
Postal: 434 Flanner Hall, Notre Dame, IN 46556
Handle: RePEc:edi:deendus (more details at EDIRC)

Works

as in new window

Working papers

  1. M. Ali Khan & Kali P. Rath & Yeneng Sun & Haomiao Yu, 2011. "On Large Games with a Bio-Social Typology," Economics Working Paper Archive 585, The Johns Hopkins University,Department of Economics.
  2. M. Ali Khan & Kali P. Rath, 2011. "The Shapley-Folkman Theorem and the Range of a Bounded Measure: An Elementary and Unified Treatment," Economics Working Paper Archive 586, The Johns Hopkins University,Department of Economics.
  3. Gongyun Zhao & Kali P. Rath, 2004. "The Nature of Equilibria under Noncollusive Product Design and Collusive Pricing," Econometric Society 2004 Australasian Meetings 106, Econometric Society.
  4. M Ali Khan & Kali P Rath & Yeneng Sun, 1998. "Pure-Strategy Nash Equilibrium Points in Large Non-Anonymous Games," Economics Working Paper Archive 393, The Johns Hopkins University,Department of Economics.
  5. M Ali Khan & Kali P Rath & Yeneng Sun, 1994. "On the Existence of Pure Strategy Equilibria in Games with a Continuum of Players," Economics Working Paper Archive 381, The Johns Hopkins University,Department of Economics, revised Feb 1997.

Articles

  1. Khan, M. Ali & Rath, Kali P., 2009. "On games with incomplete information and the Dvoretsky-Wald-Wolfowitz theorem with countable partitions," Journal of Mathematical Economics, Elsevier, vol. 45(12), pages 830-837, December.
  2. M. Khan & Kali Rath & Yeneng Sun, 2006. "The Dvoretzky-Wald-Wolfowitz theorem and purification in atomless finite-action games," International Journal of Game Theory, Springer, vol. 34(1), pages 91-104, April.
  3. Rath, Kali P. & Zhao, Gongyun, 2003. "Nonminimal product differentiation as a bargaining outcome," Games and Economic Behavior, Elsevier, vol. 42(2), pages 267-280, February.
  4. Rath, Kali P. & Zhao, Gongyun, 2001. "Two stage equilibrium and product choice with elastic demand," International Journal of Industrial Organization, Elsevier, vol. 19(9), pages 1441-1455, November.
  5. Khan, M. Ali & Rath, Kali P. & Sun, Yeneng, 1999. "On a private information game without pure strategy equilibria1," Journal of Mathematical Economics, Elsevier, vol. 31(3), pages 341-359, April.
  6. Rath, Kali P., 1998. "Perfect and Proper Equilibria of Large Games," Games and Economic Behavior, Elsevier, vol. 22(2), pages 331-342, February.
  7. Kali P. Rath, 1998. "Stationary and nonstationary strategies in Hotelling's model of spatial competition with repeated pricing decisions," International Journal of Game Theory, Springer, vol. 27(4), pages 525-537.
  8. Khan, M. Ali & Rath, Kali P. & Sun, Yeneng, 1997. "On the Existence of Pure Strategy Equilibria in Games with a Continuum of Players," Journal of Economic Theory, Elsevier, vol. 76(1), pages 13-46, September.
  9. Rath, Kali P., 1996. "Existence and upper hemicontinuity of equilibrium distributions of anonymous games with discontinuous payoffs," Journal of Mathematical Economics, Elsevier, vol. 26(3), pages 305-324.
  10. Rath, Kali P. & Yeneng Sun & Shinji Yamashige, 1995. "The nonexistence of symmetric equilibria in anonymous games with compact action spaces," Journal of Mathematical Economics, Elsevier, vol. 24(4), pages 331-346.
  11. Rath, Kali P, 1995. "Representation of Finite Action Large Games," International Journal of Game Theory, Springer, vol. 24(1), pages 23-35.
  12. Rath Kali P., 1994. "Some Refinements of Nash Equilibria of Large Games," Games and Economic Behavior, Elsevier, vol. 7(1), pages 92-103, July.
  13. Rath, Kali P, 1992. "A Direct Proof of the Existence of Pure Strategy Equilibria in Games with a Continuum of Players," Economic Theory, Springer, vol. 2(3), pages 427-33, July.
  14. Rath, Kali, 1986. "On non-linear extensions of the Perron-Frobenius theorem," Journal of Mathematical Economics, Elsevier, vol. 15(1), pages 59-62, February.

NEP Fields

2 papers by this author were announced in NEP, and specifically in the following field reports (number of papers):
  1. NEP-EVO: Evolutionary Economics (1) 2011-12-13. Author is listed
  2. NEP-GTH: Game Theory (1) 2011-12-13. Author is listed
  3. NEP-HPE: History & Philosophy of Economics (1) 2011-12-13. Author is listed
  4. NEP-MIC: Microeconomics (1) 2011-12-13. Author is listed

Statistics

Most cited item

Most downloaded item (past 12 months)

Access and download statistics for all items

Co-authorship network on CollEc

Corrections

For general information on how to correct material on RePEc, see these instructions.

To update listings or check citations waiting for approval, Kali Rath should log into the RePEc Author Service

To make corrections to the bibliographic information of a particular item, find the technical contact on the abstract page of that item. There, details are also given on how to add or correct references and citations.

To link different versions of the same work, where versions have a different title, use this form. Note that if the versions have a very similar title and are in the author's profile, the links will usually be created automatically.

Please note that most corrections can take a couple of weeks to filter through the various RePEc services.